MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PB1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded by user.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the tip of the device detached.The procedure was completed successfully without a clinically significant delay, adverse consequences, or medical intervention.

Brand Name
PHOTONBLADE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11785161
Report Number3015967359-2021-00796
Device Sequence Number11746764
Product Code GEI
UDI-Device Identifier00816728021094
UDI-Public00816728021094
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot Number20091403
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1